Distortion function and quasisymmetric mappings

Tom 55 / 1991

J. Zając Annales Polonici Mathematici 55 (1991), 361-369 DOI: 10.4064/ap-55-1-361-369

Streszczenie

We study the relationship between the distortion function $Φ_K$ and normalized quasisymmetric mappings. This is part of a new method for solving the boundary values problem for an arbitrary K-quasiconformal automorphism of a generalized disc on the extended complex plane.

Autorzy

  • J. Zając

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek